U.S. doctors online nowAsk doctors free
San Jose, CA
A 56-year-old male asked:

I am currently experiencing blurred peripheral vision in my left eye, ( like looking through a prism) on meds for sinus infect. are they related?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
See eye doctor ASAP.: If a sinus infection starts to affect your vision, you are in big trouble . The first thing you need to do is to consult an ophthalmologist ASAP. Side effects from medications may rarely affect one's vision but I 'd not expect it to affect only one eye.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 30, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.